# SDR CALA2017081102612

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 69,169 hours, 16,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GROUND LIGHT,  RT SIDE AFT OF WING IS INOPERATIVE.   CLEANED THE RECEPTICLE, OPS CHECKED GOOD.
